# SDR REXA2016113002355

- Difficulty date: November 30, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT SIDEWALL SEAT TRACK, STICK NR 6 HAS CORROSION AS MARKED. REMOVED AND REPLACED SEAT RAIL IAW AMM-53-01-11. NO ALLOWABLE DAMAGE IAW SRM 53-21-49.
